Hey everyone. Hope your having healthy and happy weight loss success stories! I started the VLCD on Sunday. I did well on Sunday but was extremely sick to my stomach from hunger pains and horrible headaches. On Monday it was the same thing and I cheated and it didn't even help! I cheated again today and it didn't really help! I am using the HCG Triumph drops and they give you a syringe and I fill it to .38 cc three times a day. I am also taking the B vitamin supplement they gave me. Last time I did this I did the injections and it seemed to be much easier and better. :( I wasn't as hungry and never had headaches. I am totally bummed and overwhelmed. :( Boo..... anyone have some advice!?! THANKS! and good luck!
I have a feeling it's the hormone that's making you feel all that. I mean, it's like you are feeling the symptoms of what a pregnant woman is feeling. The morning sickness, headache, hunger even a few minutes after eating. There's no scientific proof of this but I am basically basing my observation to how I felt in my early stage of pregnancy. I felt all those. I am entering my 2nd trimester but during the early stage...those symptoms are quite evident. So I thought maybe it has something to do with the pregnancy hormone. Come to think of it, not all pregnant women are experiencing morning sickness same way that not all hcg dieters are experiencing the hunger and headache and all. It's closely knit if you ask me. But don't take my word for it. I read here from other dieters that they too have experienced intense hunger on the injections while others did not so that's pretty normal. I can tell you about the hcg drops but not the injection so I just thought I'd share to you my observation as a pregnant woman myself whose into hcg prior to my pregnancy. I hope the huinger goes away soon so you can enjoy your hcg diet.
Going from the injections to the drops you may need to up your dose. With the injections you get more of the HCG Hormone in your system, but with the drops you have to take more to get the same amount. Are they Pharmaceutical Drops or Homeopathic?
You may want to try some Miracle Noodles to help fill you up a bit more too. They are a free food so you can eat them in between meals.
I wish you the best of luck ... I know it sucks feeling that way!